| Model Number |
125032 |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 118-65m, 118-65m 6.5mm safety flex cuffed murphy, (lot #202308116x) 126035, 126035 35fr rt bronco cath pu cuff x1, (lot #202307396x) 125037, 125037 37fr lt bronco cath pu cuff x1, (lot #202402099x) 125035, 125035 35fr lt bronco cath pu cuff x1, (lot #202001425x) 118-70m, 118-70m 7.0mm safety flex cuffed murphy, (lot #202401426x), medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, prior to use, the two endotracheal tubes and four broncho catheters had an air leakage in the cuff.There was no patient involvement.
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3 and h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the returned unit was contaminated and the bronchial cuff's body showed a clean-cut and linear slit.An attempt made to inflate the returned unit failed.The tracheal cuff inflated without any issue however the bronchial cuff deflated rapidly on inflation.It was reported that the two endotracheal tubes and four broncho catheters had an air leakage in the cuff.It was stated that the cuff could not inflate to a full elastic state, and the cuff did not rebound when pinched it once when tested.The reported issue were confirmed.The product analysis noted evidence that the device was not used as intended.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.The instructions included with this device provide the following guidance: various bony anatomical structures (e.G., teeth) within the intubation route or any intubation tools with sharp surfaces present a threat to maintaining cuff integrity.Care must be taken to avoid damaging the thin-walled cuffs during intubation which would create the need to subject the patient to the trauma of extubation and re-intubation.If either cuff is damaged, the tube should not be used.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.